Über halbgeordnete Gruppen

P. Lorenzen

Mathematische Zeitschrift (1950)

  • Volume: 52, page 483-526
  • ISSN: 0025-5874; 1432-1823

How to cite


Lorenzen, P.. "Über halbgeordnete Gruppen." Mathematische Zeitschrift 52 (1950): 483-526. <http://eudml.org/doc/169131>.

author = {Lorenzen, P.},
journal = {Mathematische Zeitschrift},
keywords = {Group theory},
pages = {483-526},
title = {Über halbgeordnete Gruppen},
url = {http://eudml.org/doc/169131},
volume = {52},
year = {1950},

AU - Lorenzen, P.
TI - Über halbgeordnete Gruppen
JO - Mathematische Zeitschrift
PY - 1950
VL - 52
SP - 483
EP - 526
KW - Group theory
UR - http://eudml.org/doc/169131
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.